# SDR 95ZZZX3579

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N888FA
- Make and model: Lear 24D
- Aircraft serial: 257
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Part time: 9,078 hours
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE OF 45,000 FEET, ABOUT 1.5 HOURS INTO FLIGHT, BOTH ENGINES FLAMED OUT AT EXACTLY THE SAME TIME.  THE FIRST INDICATION WAS A SLIGHT BUMP, THEN THE RPM GAUGES STARTED ERODING FROM 95 PERCENT.  THE CREW WAS ABLE TO EXECUTE A RE-LIGHT ON BOTH ENGINES AT 25,000 FEET.  BOTH ENGINES WERE CHECKED FOR FOD DAMAGE.  FUEL FILTERS WERE CHECKED.  P AND D VALVES WERE LOOKED AT.  NO REASON FOR FLAME-OUT WAS FOUND AT THIS TIME.
